Asymptotic behaviour of spectra of compact quotients of certain symmetric spaces

R. Gangolli University of Washington, Seattle, Wash., USA

TBD mathscidoc:1701.331353

Acta Mathematica, 121, (1), 151-192, 1968.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:15 uploaded by actaadmin ] [ 271 downloads ] [ 0 comments ]
@inproceedings{r.1968asymptotic,
  title={Asymptotic behaviour of spectra of compact quotients of certain symmetric spaces},
  author={R. Gangolli},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203215586158062},
  booktitle={Acta Mathematica},
  volume={121},
  number={1},
  pages={151-192},
  year={1968},
}
R. Gangolli. Asymptotic behaviour of spectra of compact quotients of certain symmetric spaces. 1968. Vol. 121. In Acta Mathematica. pp.151-192. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203215586158062.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved